# SDR NACA2019070800058

- Difficulty date: April 29, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,854 hours, 52,373 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6552878
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: 967-986 MAIN CABIN RBL 50 CORROSION ON DUST SILL INB R2 DOOR. CORRECTIVE ACTION: NEW CREASE BEAM INNER CHORD @ R2 DOOR STA 967-986 RBL 50 IN MAIN CABIN INSTALLED IAW DWG G5-52878 REV 5 AND SRM 51-40-02 REV 119.
